# SDR IXXA202112220004

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 143T300156
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 32R JUST AFT OF FRAME STATION 412 REPLACED STRINGER 32R CORRODED SECTION
IAW 47487REA27 SEE PARTIAL WORK CORRODED LEVEL 2 PT NUMBER 143T3001-56  STRINGER EXACT FS/BS LOCATION
FS 401 TO 434 STRINGER 32R
